uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Supremum norms for quadratic polynomials
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2001 (English)In: ARCHIV DER MATHEMATIK, ISSN 0003-889X, Vol. 76, no 1, 73-80 p.Article in journal (Refereed) Published
Abstract [en]

We define two norms on R-3 as follows. For (a, b,c) is an element of R-3, we let parallel to (a, b, c)parallel to (R) = sup {/ax(2) + bx + c/ : x is an element of [-1, 1]} and parallel to (a, b, c)parallel to (C) = sup "/az(2) +bz +c/ : z is an element of

Place, publisher, year, edition, pages
BIRKHAUSER VERLAG AG , 2001. Vol. 76, no 1, 73-80 p.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-36579OAI: oai:DiVA.org:uu-36579DiVA: diva2:64478
Note

Addresses: Aron RM, Kent State Univ, Dept Math Sci, Kent, OH 44242 USA. Kent State Univ, Dept Math Sci, Kent, OH 44242 USA. Uppsala Univ, Dept Math, S-75106 Uppsala, Sweden.

Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2016-05-12

Open Access in DiVA

No full text

Authority records BETA

Klimek, Maciej

Search in DiVA

By author/editor
Klimek, Maciej
By organisation
Department of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 338 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf